# SDR HEEA075662

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117A1
- Aircraft serial: 7198
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 11730550
- Part serial: 240
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELED AND TRAILING EDGE DEBONDED.
